# SDR DHL2004809517

- Difficulty date: January 6, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE L-17R CRACKED 3.000, STA 1766.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-5-3 FIG  5 SHEET 1.  REMOVED DAMAGED LONGERON IAW SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW LONGERON SEGMENT (EXTRUSION S1616757) IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.
